Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Distribution of eigenvalues and eigenvectors of orthogonal random matrices

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    V. L. Girko, Theory of Random Determinants [in Russian], Vishcha Shkola, Kiev (1980).

  2. 2.

    V. L. Girko, “Distribution of eigenvalues and eigenvectors of Hermitian random matrices,” Ukr. Mat. Zh.,31, No. 5, 533–537 (1979).

  3. 3.

    V. L. Girko, “Distribution of eigenvalues and eigenvectors of unitary random matrices,” Teor. Veroyatn. Mat. Statist., No. 25, 14–17 (1981).

Download references

Author information

Additional information

Translated from Ukrainskii Matematicheskii Zhurnal, Vol. 37, No. 5, pp. 568–575, September–October, 1985.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Girko, V.L. Distribution of eigenvalues and eigenvectors of orthogonal random matrices. Ukr Math J 37, 457–463 (1985). https://doi.org/10.1007/BF01061167

Download citation

Keywords

  • Random Matrice
  • Orthogonal Random Matrice